# SDR CALA9800456

- Difficulty date: March 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14063
- Make and model: Doug DC-10-30
- Aircraft serial: 47864
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Track
- Condition: Corroded
- Location: Bs 840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR UPPER LOBE CABIN UNDER FLOOR LAV/GALLEY CORROSION ON FLOOR TRACK AT STA 840, RBL 27.  THE FLOOR TRACK WAS REMOVED, A NEW TRACK WAS INSTALLED IAW SRM 53-70-00, 51-20-00, AND 51-31-01.
